Kevin or anyone else, Have you ever heard of Ativan (lorazepam) or Immitrex causing hair loss? I had sudden hair loss two and half months ago and continue to shed. Thanks!. I take Immitrex and Ativan and was trying to figure out what in the world could be causing this. I am 30. My father passed away in June and I started Nioxin in October and then right after strating the Nioxin my hair started to fall out and I started to see parts of my scalp. It was just so sudden.
Lorazepam and Immitrex Lorazepam and Immitrex.
Lorazepam. Also, good to know Lorazepam is not the culprit because to be honest. with the stress and anxiety this is causing me it is my only help to feel normal. It is good to know that I am not alone in this. KittyKat, Thanks for posting your reply.
Well I called them and they discontinued the product and looked into their archvived files and said that hairloss was not a side effect. Man! Talk about confusing huh?? Lorazepam, it is.
Hi Amy I take Lorazepam too, have done since March of last year I think, tho I didn't take any notice of my hair although I did think it felt slightly thinner, but wasn't bothered by it, until december when I had surgery done, two or so weeks later I saw my hair was thinning and falling out easily, I have been too a few derms, two diagnosed te and cte, and I think I knew more than the other 3 that I also saw, anyway, one thing they did say was that Lorazepam would not cause hairloss, I'm not so sure of this at this point, but my prob could be AGA too, it's so hard to diagnose these things, I'm not sure if your other problems and meds could be causing it, I have heard stress can exaggerate the problem.....if you find out any info yourself on lorazepam, please post and let me know, good luck with it.
I never lost huge amounts at one time, it's been such a gradual process, with little or no regrowth that I can l, but as I said, none of the derms I saw said it would cause hairloss, but if they going by the physicians reference guide, who knows, which is why I'm a little skeptical of it all, if you call, please post what they l you, perhaps it may be different, good luck to you and all of you out there. Hi Amy Yes, I had called the makers of lorazepam not long after I began losing hair, which is why I'm not sure that the what the derms told me is altogether correct, but the company said that it could cause hairloss, but because it was in such few numbers they don't list it is a side effect, but the woman I talked to said that alopecia was listed as one, and that doctors reference books would not list this because of the low percentage rates.she even sent me a form asking me to list all my symtoms as to when it started, how much hair loss, etc etc, tho I didn't send it back, but anyway if you go to your *, just ask who the makers of any drug you want to know are, they will give you an 800 number to call, I can't remember who made lorazepam, but I know that the lady I spoke to was more than helpful. Lorazepam.
I'll keep my finger crossed and do more observation. I have stopped Lorazepam for about a month now. Will post more follow-up if you are interested. I just told my a story of my own. I didn't say anything offending anyone or advertising anything. I posted a reply a few weeks ago, but it is no longer here. My scale condition is getting better. I have slept better after I switched the Lorazepam to something else. Please l me why it was removed. I see less hair falling on the bathroom floor.
I can not figure if the hair loss could be due to the huge trauma of losing my dad or taking the lorazepam in such greater doses. I used to take Lorazepam in the past and never had hair loss but recently when my father died I started taking a great deal more and my hair started falling out. Lorazepam. Are you still losing hair and are you still taking the lorazepam? I guess I will stop taking it and deal with my anxiety. Thanks for your reply. It will interesting to see if it helps my hair stop falling out. I hate that I cannot pinpoint this whole thing.
KittyKat, I read somewhere that you called the makers of Lorazepam and asked them about hairloss and they said it was a side effect but was not printed. Is this true? Thanks!.
Lorazepam hair loss